Pacific Journal of Mathematics

On $N$-high subgroups of Abelian groups.

John M. Irwin and Elbert A. Walker

Article information

Source
Pacific J. Math., Volume 11, Number 4 (1961), 1363-1374.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036919

Mathematical Reviews number (MathSciNet)
MR0136653

Zentralblatt MATH identifier
0106.02304

Subjects
Primary: 20.30

Citation

Irwin, John M.; Walker, Elbert A. On $N$-high subgroups of Abelian groups. Pacific J. Math. 11 (1961), no. 4, 1363--1374. https://projecteuclid.org/euclid.pjm/1103036919


Export citation

References

  • [1] L. Fuchs, Abelian Groups, Budapest, 1958.
  • [2] John M. Irwin, High subgroups of Abelian torsion groups, Pacific J. Math., 11, (1961).
  • [3] Irving Kaplansky, Infinite Abelian Groups, Ann Arbor, 1954.